# SDR IPXA2020101061137

- Difficulty date: September 22, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARC02956
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING TRAILING EDGE FALSE SPAR HAS 1 EA VERTICAL STIFFENER CRACKED JUST BELOW NR 1 SPOILER.  REMOVED STIFFENER, FABRICATED, AND INSTALLED AT RT WING TRAILING EDGE FALSE SPAR JUST BELOW NR 1 SPOILER, IAW SRM 51-33-01 (MINOR).
